IDEAS home Printed from https://ideas.repec.org/a/eee/ecolet/v130y2015icp9-12.html
   My bibliography  Save this article

Characterization of linear symmetric solutions for allocation problems

Author

Listed:
  • Sánchez-Pérez, J.
  • Plata-Pérez, L.
  • Accinelli-Gamba, E.

Abstract

This paper provides an analysis of solutions for allocation problems from an axiomatic point of view, proposing a decomposition for the space of such problems into direct sum of irreducible subspaces that are relevant to the study of linear symmetric solutions. In particular, we obtain characterizations of certain classes of linear symmetric solutions involving the properties of efficiency and compatibility.

Suggested Citation

  • Sánchez-Pérez, J. & Plata-Pérez, L. & Accinelli-Gamba, E., 2015. "Characterization of linear symmetric solutions for allocation problems," Economics Letters, Elsevier, vol. 130(C), pages 9-12.
  • Handle: RePEc:eee:ecolet:v:130:y:2015:i:c:p:9-12
    DOI: 10.1016/j.econlet.2015.02.024
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165176515000841
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Chun, Youngsub, 1988. "The proportional solution for rights problems," Mathematical Social Sciences, Elsevier, vol. 15(3), pages 231-246, June.
    2. Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
    3. Bergantinos, Gustavo & Vidal-Puga, Juan J., 2004. "Additive rules in bankruptcy problems and other related problems," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 87-101, January.
    4. Herrero, Carmen & Maschler, Michael & Villar, Antonio, 1999. "Individual rights and collective responsibility: the rights-egalitarian solution," Mathematical Social Sciences, Elsevier, vol. 37(1), pages 59-77, January.
    5. Gustavo Bergantiños & Luciano Méndez-Naya, 2001. "Additivity in bankruptcy problems and in allocation problems," Spanish Economic Review, Springer;Spanish Economic Association, vol. 3(3), pages 223-229.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Keywords

    Allocation problems; Axiomatic solutions; Decomposition;

    JEL classification:

    • C02 - Mathematical and Quantitative Methods - - General - - - Mathematical Economics
    • C70 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - General

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:130:y:2015:i:c:p:9-12. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Haili He). General contact details of provider: http://www.elsevier.com/locate/ecolet .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.